# SDR UALA2012101505867

- Difficulty date: October 15, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 59,227 hours, 22,440 cycles
- Engine: Iae V2527A5
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part serial: 151DF
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REFERENCE TO SMC2, FLOORBOARD WAS FOUND TO BE SPONGY AND SUSPECT CRACKING-FLEXING.  DOES NOT MEET CRITERIA OF MT 53-007 OR SRM 53-02-00 TO CONTINUE IN SERVICE.  REMOVED AND REPLACED FLOOR PANEL 151DF FWD OF DOOR.
